Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stiff neck, headache, dehydration. On fluid injections. MRI of brain to check for malaria. History of type 2 diabetes. Treatment?

XXXX has a very stiff neck , and had a very bad headache . At the hospital they said he was dehydrated and gave him a quart of fluids by injection . they thought he had heat stroke , but the stiff neck is still present and the headache is still there although it is dimished soje. His eyes ache and he is fatigued. he is in agriculture and could have been bitten by mosquito . they are going to do a mri on the brain. do you have any thoughts. he is eating fairly well. he is also on metiformin, Januvia and enalapril for type 2 diabetes but the drugs have not bothered him before. I just wondered if west nile sounds like these symptoms.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
His stiff neck with headache & lethrgic condition favoures the posibillity of cerebral Malaria or meningeal or encephalic infection.
Intra cranial leaks must be ruled out.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor